# SDR ASAA2014050807743

- Difficulty date: May 8, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 27,626 hours, 8,215 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Part number: 0000
- Condition: Tripped
- Location: Spar Valve
- Part time: 27,703 hours, 8,236 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WILL NOT START.  AFTER START LEVER IS BROUGHT UP,  NO EGT RISE.  TRIED LT & RT IGNITION WITH NO RESPONSE.  ACFT GROUNDED.  PERFORMED EEC BITE AND FOUND "NO FUEL FLOW".  CHECKED SPAR VALVE AND VERIFIED SPAR VALVE OPS GOOD MECHANICALLY.  AUDIBLE IGNITERS CHECKED GOOD.  FOUND SPAR VALVE CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER, AND OPS CHECKED NR 1 ENGINE.  STARTS NORMAL.  WRUNG OUT WIRES AT SPAR VALVE NR 1 ENG, CIRCUIT BREAKER STAYS CLOSED IAW FIM TASK 73-31-803.  NO FURTHER DEFECTS, ACFT GOOD FOR SERVICE.
